# SDR DXTA2018121377181

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 13,834 hours, 11,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR BURNING SMELL - ENROUTE WE SMELLED A FUEL/OIL BURNING SMELL IN THE COCKPIT. THAT WOULD COME AND GO EVERY FEW MINUTES. AFTER LANDING THE SMELL WAS NOTICEABLE IN THE AFT EQUIPMENT BAY. NOTE, WE DID NOT GET DEICED AND THE APU WAS RUNNING ON THE GROUND BUT NOT IN THE AIR.
